I turned red/itchy on Remicade and it turned out to be a-TNF blocker rebound psoriasis caused by the drug.
Psoriasis!? My husband suffers from plaque psoriasis/psoriatic-arthritis/pustular psoriasis ... oh god, I don't want deal with that.
I take Benedryl when it gets too bad, but it really knocks me out. Also, Aveeno makes a couple of products that help some. said...
I bought some generic Benedryl cream ... which helps a little. And I noticed an Aveeno lotion that what in the same section as all the other anti-itch creams. I'll work my way through them.
... phototoxic reaction and it looked like sunburn ...
That's EXACTLY what it looks like; a sunburn that hasn't tanned.
I guess the message I'm getting from you folks is I should consider seeing my dermatologist. (Great! She's the specialist that it takes 4 months to get in to see her ... then spends three minutes (max) with you ... and won't touch you ... just throws a bunch of creams on the desk. Argh!)
Thanks for the input! At least I know I'm not alone!!